Regularity of solutions of 3D Navier-Stokes equations in a Lipschitz domain for small data
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 753-760
https://doi.org/10.4134/BKMS.2013.50.3.753
Printed May 31, 2013
Hyo Suk Jeong, Namkwon Kim, and Minkyu Kwak
Chonnam National University, Chosun University, Chonnam National University
Abstract : We consider the global existence of strong solutions of the 3D incompressible Navier-Stokes equations in a bounded Lipschitz domain under Dirichlet boundary condition. We present by a very simple argument that a strong solution exists globally when the product of $L^2$ norms of the initial velocity and the gradient of the initial velocity and $L^{p,2}$, $p\geq 4$ norm of the forcing function are small enough. Our condition is scale invariant and implies many typical known global existence results for small initial data including the sharp dependence of the bound on the volumn of the domain and viscosity. We also present a similar result in the whole domain with slightly stronger condition for the forcing.
Keywords : Navier-Stokes equations, global existence, strong solution
MSC numbers : 35Q30, 35K15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd